ResearcherID Thomson Reuters  

Nadukandi, Prashanth
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: C-3012-2013
URL: http://www.researcherid.com/rid/C-3012-2013
Keywords: particle-based exponential integrators; convection-diffusion-reaction equation; helmholtz equation; finite element method (fem); petrov-galerkin method
ORCID: http://orcid.org/0000-0002-4031-8457
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
Description:
My URLs: http://nadukandi.es/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Numerically stable formulas for a particle-based explicit exponential integrator
 Author(s): Nadukandi, Prashanth
 Source: Computational Mechanics Volume: 55 Issue: 5 Pages: 903--920 Published: 2015
 DOI: 10.1007/s00466-015-1142-5 /  Author-provided URL : http://link.springer.com/10.1007/s00466-015-1142-5
added
06-Jul-15
2.  Title: P1/P0+ elements for incompressible flows with discontinuous material properties
 Author(s): Oñate, Eugenio; Nadukandi, Prashanth; Idelsohn, Sergio R.
 Source: Computer Methods in Applied Mechanics and Engineering Volume: 271 Issue: 0 Pages: 185-209 Published: 2014
 Times Cited: 2
 DOI: 10.1016/j.cma.2013.12.009 /  Author-provided URL : http://www.sciencedirect.com/science/article/pii/S0045782513003496
added
14-Aug-14
3.  Title: A high-resolution Petrov–Galerkin method for the convection–diffusion–reaction problem. Part II—A multidimensional extension
 Author(s): Nadukandi, Prashanth; Oñate, Eugenio; García, Julio
 Source: Computer Methods in Applied Mechanics and Engineering Volume: 213-216 Pages: 327-352 Published: 2012
 Times Cited: 6
 DOI: 10.1016/j.cma.2011.10.003 /  Author-provided URL : http://dx.doi.org/10.1016/j.cma.2011.10.003 http://linkinghub.elsevier.com/retrieve/pii/S004578251100315X
added
07-Mar-13
4.  Title: A Petrov-Galerkin formulation for the alpha interpolation of FEM and FDM stencils: Applications to the Helmholtz equation
 Author(s): Nadukandi, Prashanth; Oñate, Eugenio; Garcia, Julio
 Source: International Journal for Numerical Methods in Engineering Volume: 89 Issue: 11 Pages: 1367-1391 Published: 2012
 Times Cited: 1
 DOI: 10.1002/nme.3291 /  Author-provided URL : http://doi.wiley.com/10.1002/nme.3291
added
07-Mar-13
5.  Title: A family of residual-based stabilized finite element methods for Stokes flows
 Author(s): Oñate, Eugenio; Nadukandi, Prashanth; Idelsohn, Sergio R.; et al.
 Source: International Journal for Numerical Methods in Fluids Volume: 65 Issue: 1-3 Pages: 106-134 Published: 2011
 Times Cited: 7
 DOI: 10.1002/fld.2468 /  Author-provided URL : http://doi.wiley.com/10.1002/fld.2468
added
07-Mar-13
6.  Title: A fourth-order compact scheme for the Helmholtz equation: Alpha-interpolation of FEM and FDM stencils
 Author(s): Nadukandi, Prashanth; Oñate, Eugenio; Garcia, Julio
 Source: International Journal for Numerical Methods in Engineering Volume: 86 Issue: 1 Pages: 18-46 Published: 2011
 Times Cited: 2
 DOI: 10.1002/nme.3043 /  Author-provided URL : http://doi.wiley.com/10.1002/nme.3043
added
07-Mar-13
7.  Title: Stabilized finite element methods for convection-diffusion-reaction, Helmholtz and Stokes problems
 Author(s): Nadukandi, Prashanth
 Academic Department: Departament de Resistencia de Materials i Estructures a l'Enginyeria Degree: Ph.D. Pages: 239 Year: 13/05/2011
 Author-provided URL : http://hdl.handle.net/10803/109155
added
07-Mar-13
8.  Title: A high-resolution Petrov–Galerkin method for the 1D convection–diffusion–reaction problem
 Author(s): Nadukandi, Prashanth; Oñate, Eugenio; Garcia, Julio
 Source: Computer Methods in Applied Mechanics and Engineering Volume: 199 Issue: 9-12 Pages: 525-546 Published: 2010
 Times Cited: 12
 DOI: 10.1016/j.cma.2009.10.009 /  Author-provided URL : http://linkinghub.elsevier.com/retrieve/pii/S0045782509003545
added
07-Mar-13
9.  Title: Analysis of a consistency recovery method for the 1D convection--diffusion equation using linear finite elements
 Author(s): Nadukandi, Prashanth; Oñate, Eugenio; Garcia, Julio
 Source: International Journal for Numerical Methods in Fluids Volume: 57 Issue: 9 Pages: 1291-1320 Published: 2008
 Times Cited: 0
 DOI: 10.1002/fld.1863 /  Author-provided URL : http://doi.wiley.com/10.1002/fld.1863
added
07-Mar-13
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: